Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Charleston, SC

March 24, 2012Candler County, Georgia

NWS Charleston, SC issued this special weather statement at Mar 24, 2012, 10:11 PM EDT for Candler County, Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 24, 2012, 10:11 PM EDT (02:11 UTC)
Expired
Mar 24, 2012, 10:45 PM EDT
In force
34 min
Issued by
NWS Charleston, SC

County Candler County, GA

The radar

The Charleston,SC radar (KCLX), 107 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 2.2 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2012-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 593 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2012-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 254 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
593 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
653 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
254 m²/s²
0-3 km storm-relative helicity
242 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

839 
WWUS82 KCHS 250211
SPSCHS

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1011 PM EDT SAT MAR 24 2012

GAZ099-114-115-250245-
CANDLER-EVANS-TATTNALL-
1011 PM EDT SAT MAR 24 2012

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF TATTNALL...EVANS AND
CANDLER COUNTIES THROUGH 1045 PM EDT...

AT 1009 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM...6 MILES SOUTHWEST OF COBBTOWN...MOVING EAST AT
35 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
COBBTOWN AND COLLINS...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PENNY SIZE HAIL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAVE AN ACTION PLAN READY IN THE EVENT THIS STORM STRENGTHENS OR A
WARNING IS ISSUED. CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS
FOR THE LATEST WEATHER INFORMATION.

&&

LAT...LON 3233 8223 3234 8195 3232 8195 3227 8196
      3227 8193 3217 8190 3215 8219 3218 8219
      3223 8222 3232 8224
TIME...MOT...LOC 0211Z 264DEG 29KT 3224 8221

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this special weather statement went out at Mar 24, 8:47 PM EDT, 1 hour 24 minutes earlier.

Area forecast discussion, Mar 24, 8:47 PM EDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
847 PM EDT SAT MAR 24 2012

.SYNOPSIS...
A COLD FRONT WILL CROSS THE REGION TONIGHT. THEN LOW PRESSURE WILL
CROSS THE AREA SUNDAY...THEN HIGH PRESSURE WILL SLOWLY BUILD FROM
THE NORTHWEST THROUGH MONDAY. A COLD FRONT WILL DROP THROUGH
TUESDAY...FOLLOWED BY HIGH PRESSURE THROUGH MIDWEEK. ANOTHER COLD
FRONT WILL MOVE IN LATE WEEK...THEN HIGH PRESSURE SHOULD PREVAIL
INTO NEXT WEEKEND.

&&

.NEAR TERM /THROUGH SUNDAY/...
AGAINST ALL ODDS...TSTMS ARE SLOWLY INTENSIFYING AHEAD OF AN
APPROACHING COLD FRONT. LOWERING FREEZING LEVELS AND THE CONTINUED
PRESENCE OF MID-LEVEL DRY AIR WITH A WELL-DEFINED DRY SLOT WILL
SUPPORT A RISK FOR SEVERE TSTMS FOR SEVERAL MORE HOURS. A NEW
SEVERE TSTM WATCH HAS BEEN ISSUED FOR AREAS NORTH OF I-16 THROUGH
2 AM.

&&

.SHORT TERM /SUNDAY NIGHT/...
THE CORE OF THE DEEP 500 MB LOW WILL ROTATE THROUGH SC SUNDAY...
SUNDAY MODELS CONTINUE TO PROG 500 MB TEMPS AS COLD AS -22C AT 18Z
SUNDAY. DESPITE DEEP/DOWNSLOPE WESTERLY FLOW...MOISTURE WRAPPING
AROUND THE LOW WILL COMBINE WITH LIFTED INDICES BELOW 0C...STEEP
700-500 MB LAPSE RATES EXCEEDING 8 C/KM AND FREEZING LEVELS LOWERING
TO LESS THAN 8 KFT AGL SUPPORT SUPPORT ISOLATED TO SCATTERED
THUNDERSTORMS WITH HAIL...ESPECIALLY ACROSS SC COUNTIES DURING THE
HOURS OF PEAK HEATING. THUS...MAINTAINED SLIGHT CHANCE CHANCE POPS
ACROSS NORTHERN/INLAND COUNTIES. ISOLATED THUNDERSTORMS COULD EVEN
PRODUCE LARGE HAIL...THUS SPC HAS INTRODUCED A 5% CHANCE FOR SEVERE
THUNDERSTORMS ACROSS FAR NORTHERN COUNTIES SUNDAY.

A FEW SHOWERS/THUNDERSTORMS COULD LINGER ACROSS NORTHERN COUNTIES
INTO SUNDAY EVENING...THEN CLOUDS WILL DISSIPATE SW TO NE SUNDAY
NIGHT AND WEAK COLD ADVECTION WILL DROP OVERNIGHT LOWS INTO THE
LOWER TO MID 50S MOST AREAS. THE UPPER LEVEL RIDGE AXIS WILL BUILD
TOWARD THE SOUTHEAST UNITED STATES MONDAY INTO TUESDAY. BUILDING
LOW-LEVEL THICKNESSES ON MONDAY WITH SUNNY SKIES WILL PUSH HIGH
TEMPS BACK INTO THE LOWER 80S.

A DRY/BACKDOOR COLD FRONT WILL DROP THROUGH LATE MONDAY NIGHT INTO
TUESDAY WITH SLIGHTLY COOLER AIR FILTERING IN FROM THE NORTH.
HIGH TEMPERATURES TUESDAY WILL RANGE FROM AROUND 80F FAR S/SW AND
LOWER TO MID 70S OVER THE TRI-COUNTY.

ISOLATED SHOWERS CANNOT BE ENTIRELY RULED OUT TUESDAY...ESPECIALLY
SOUTHERN SECTIONS WHERE A WEAK COASTAL TROUGH COULD DEVELOP. BUT DUE
TO A RELATIVE LACK OF MOISTURE WE KEPT DRY CONDITIONS FOR NOW.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
HIGH PRESSURE WILL STRENGTHEN OVER THE WESTERN ATLANTIC TUESDAY
NIGHT THROUGH THURSDAY AS THE UPPER RIDGE HOLDS STRONG TO OUR WEST.
DRY CONDITIONS AND WARM TEMPERATURES EXPECTED WITH HIGHS BUILDS INTO
THE UPPER 70S WEDNESDAY AND LOWER 80S THURSDAY. ANOTHER COLD FRONT
SHOULD DROP THROUGH THURSDAY NIGHT OR FRIDAY WITH INCREASING
CLOUDINESS AND COOLER TEMPERATURES. WE HAVE NOT ADDED ANY
PRECIPITATION IN THE EXTENDED DUE TO LIMITED MOISTURE WITH THE LATE
WEEK FRONT.

&&

.AVIATION /01Z SUNDAY THROUGH THURSDAY/...
EXPECT VFR CONDITIONS FOR THE NEXT 24 HOURS. THUNDERSTORM ACTIVITY
HAS DIMINISHED AT KCHS BUT A STORM HAS FORMED WEST OF KSAV AND WILL
MOVE TO THE EAST OVER THE NEXT 2 HOURS. NOT EXPECTING ANY FOG AT
EITHER TERMINAL DURING THE MORNING HOURS DUE TO THE HIGHER WIND
SPEEDS WITH THE APPROACHING COLD FRONT. WINDS WILL SHIFT TO A MORE
WESTERLY DIRECTION SUNDAY MORNING WITH THE PASSAGE OF THE FRONT
AROUND 12Z.

EXTENDED AVIATION OUTLOOK...BRIEF FLIGHT RESTRICTIONS POSSIBLE AT
KCHS SUNDAY IN ISOLD/SCT SHOWERS/TSTMS.

&&

.MARINE...
TONIGHT...SOUTHWEST FLOW WILL PERSIST ACROSS THE LOCAL WATERS IN
ADVANCE OF A COLD FRONT. WITH A STRENGTHENING LOW LEVEL JET MOVING
ACROSS WINDS WILL BECOME ELEVATED BUT ARE EXPECTED TO REMAIN BELOW
SCA CRITERIA. 10-15 KTS WITH GUSTS UP TO 20 KTS IS EXPECTED WITHIN
20 NM...WITH THE BEST CHANCE FOR GUSTS APPROACHING 25 KTS BEYOND
THROUGH THE VERY EARLY MORNING HOURS. AN SCA MAY EVENTUALLY BE
NEEDED FOR THE OUTER GA WATERS. SEAS WILL INCREASE TO 2-4 FT ACROSS
THE NEARSHORE WATERS...WITH 4-5 EXPECTED FOR THE OUTER WATERS.

OFFSHORE FLOW BEHIND THE COLD FRONT SUNDAY WILL ALLOW SEAS TO
GRADUALLY SUBSIDE. A BRIEF NORTHEAST WIND SURGE WILL DEVELOP TUESDAY
MORNING BEHIND A BACKDOOR COLD FRONT BUT IT SHOULD BE OF SHORT
DURATION AS THE PARENT HIGH SHIFTS QUICKLY OFFSHORE. THE NEXT SURGE
WILL COME WEDNESDAY NIGHT INTO THURSDAY AHEAD OF THE NEXT COLD
FRONT. IN GENERAL WE KEEP WINDS/SEAS BELOW ADVISORY THRESHOLDS
DURING THE MEDIUM RANGE PERIOD.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&
Hazardous weather outlook, Mar 24, 9:05 PM EDT, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
905 PM EDT SAT MAR 24 2012

AMZ330-350-352-GAZ087-088-099>101-SCZ040-042>045-047>052-260115-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-JENKINS-SCREVEN-
CANDLER-BULLOCH-EFFINGHAM-ALLENDALE-HAMPTON-INLAND COLLETON-
DORCHESTER-INLAND BERKELEY-INLAND JASPER-BEAUFORT-COASTAL COLLETON-
CHARLESTON-COASTAL JASPER-TIDAL BERKELEY-
905 PM EDT SAT MAR 24 2012

...SEVERE THUNDERSTORM WATCH 110 IN EFFECT UNTIL 2 AM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ARE REQUESTED TO
FORWARD SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE IN
CHARLESTON.

AMZ354-374-GAZ114>119-137>141-260115-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-TATTNALL-EVANS-INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-
COASTAL CHATHAM-LONG-INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-
COASTAL MCINTOSH-
905 PM EDT SAT MAR 24 2012

...ISOLATED SEVERE THUNDERSTORMS POSSIBLE THROUGH EARLY SUNDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
SOUTHEAST GEORGIA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS...ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE
THROUGH EARLY SUNDAY MORNING ACROSS SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS. THE PRIMARY HAZARDS WILL BE LARGE HAIL
AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ARE REQUESTED TO
FORWARD SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE IN
CHARLESTON.

JRL

In the hours before

Special weather statement, Mar 24, 5:01 PM EDT, 5 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
501 PM EDT SAT MAR 24 2012

GAZ116-117-119-137>139-242130-
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-INLAND BRYAN-INLAND
LIBERTY-LONG-
501 PM EDT SAT MAR 24 2012

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF LIBERTY...BRYAN...
CHATHAM AND LONG COUNTIES THROUGH 530 PM EDT...

AT 456 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM OSSABAW ISLAND TO
RETREAT...MOVING EAST AT 35 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
HALFMOON LANDING...OSSABAW SOUND...RETREAT...RICEBORO AND SUNBURY...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 MPH...
DIME SIZE HAIL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.

&&

LAT...LON 3170 8154 3190 8108 3190 8094 3185 8100
      3183 8103 3181 8103 3177 8105 3175 8107
      3174 8111 3170 8113
TIME...MOT...LOC 2101Z 264DEG 31KT 3184 8104 3173 8135
Special weather statement, Mar 24, 7:16 PM EDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
716 PM EDT SAT MAR 24 2012

GAZ101-116-118-242345-
EFFINGHAM-INLAND BRYAN-INLAND CHATHAM-
716 PM EDT SAT MAR 24 2012

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EFFINGHAM...BRYAN AND
CHATHAM COUNTIES THROUGH 745 PM EDT...

AT 716 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM...8 MILES SOUTHWEST OF BLOOMINGDALE...MOVING EAST
AT 30 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BLOOMINGDALE...GARDEN CITY...I-16/I-95 INTERCHANGE...MEINHARD...
MONTEITH...POOLER AND SAVANNAH AIRPORT...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
DIME SIZE HAIL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THUNDERSTORMS CAN PRODUCE TORNADOES SUDDENLY...SOMETIMES WITH
LITTLE OR NO WARNING. BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY IF SEVERE WEATHER IS OBSERVED
OR A WARNING IS ISSUED.

&&

LAT...LON 3221 8121 3207 8111 3201 8144 3211 8148
TIME...MOT...LOC 2316Z 253DEG 25KT 3208 8138
Special weather statement, Mar 24, 8:51 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
851 PM EDT SAT MAR 24 2012

GAZ087-088-099-100-SCZ042-250115-
BULLOCH-CANDLER-HAMPTON-JENKINS-SCREVEN-
851 PM EDT SAT MAR 24 2012

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN...JENKINS...
BULLOCH...CANDLER AND HAMPTON COUNTIES THROUGH 915 PM EDT...

AT 850 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM ROCKY FORD TO 13
MILES WEST OF ALINE...MOVING EAST AT 30 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
ALINE...CAPTOLO...DOVER...HOPEULIKIT...HUNTERS...METTER...
MIDDLEGROUND...PORTAL...PULASKI...ROCKY FORD AND WESTSIDE...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PENNY SIZE HAIL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.

&&

LAT...LON 3243 8219 3247 8219 3251 8216 3256 8207
      3255 8203 3258 8202 3269 8181 3269 8136
      3232 8207 3232 8224 3236 8225
TIME...MOT...LOC 0051Z 267DEG 27KT 3263 8186 3236 8238
Special weather statement, Mar 24, 9:16 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
916 PM EDT SAT MAR 24 2012

GAZ087-088-099>101-SCZ040-042-250145-
ALLENDALE-BULLOCH-CANDLER-EFFINGHAM-HAMPTON-JENKINS-SCREVEN-
916 PM EDT SAT MAR 24 2012

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN...JENKINS...
BULLOCH...CANDLER...ALLENDALE...EFFINGHAM AND HAMPTON COUNTIES
THROUGH 945 PM EDT...

AT 913 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM GOLOID TO ALINE...
MOVING EAST AT 30 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
ALINE...ALTMAN...CAPTOLO...DOVER...GEORGIA SOUTHERN...HOPEULIKIT...
HUNTERS...METTER...MIDDLEGROUND...NEWINGTON...OLIVER...PORTAL...
PULASKI...REGISTER...ROCKY FORD...STATESBORO...SYLVANIA...WESTSIDE...
LENA AND SHIRLEY...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PENNY SIZE HAIL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAVE AN ACTION PLAN READY IN THE EVENT THIS STORM STRENGTHENS OR A
WARNING IS ISSUED. CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS
FOR THE LATEST WEATHER INFORMATION.

&&

LAT...LON 3237 8225 3243 8219 3245 8219 3255 8204
      3255 8203 3256 8203 3280 8168 3275 8116
      3228 8186 3233 8224 3234 8224 3235 8225
TIME...MOT...LOC 0116Z 279DEG 26KT 3268 8169 3236 8217
Local storm report, Mar 24, 10:10 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1010 PM EDT SAT MAR 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0936 PM     HAIL             1 ENE MIDDLEGROUND      32.55N  81.81W
03/24/2012  M0.75 INCH       BULLOCH            GA   TRAINED SPOTTER

            SPOTTER REPORTED PENNY SIZE HAIL ON METTS ROAD. TIME
            ESTIMATED BY RADAR.

&&

EVENT NUMBER CHS1200071

BDC
Special weather statement, Mar 24, 10:11 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1011 PM EDT SAT MAR 24 2012

GAZ099-114-115-250245-
CANDLER-EVANS-TATTNALL-
1011 PM EDT SAT MAR 24 2012

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF TATTNALL...EVANS AND
CANDLER COUNTIES THROUGH 1045 PM EDT...

AT 1009 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM...6 MILES SOUTHWEST OF COBBTOWN...MOVING EAST AT
35 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
COBBTOWN AND COLLINS...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PENNY SIZE HAIL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAVE AN ACTION PLAN READY IN THE EVENT THIS STORM STRENGTHENS OR A
WARNING IS ISSUED. CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS
FOR THE LATEST WEATHER INFORMATION.

&&

LAT...LON 3233 8223 3234 8195 3232 8195 3227 8196
      3227 8193 3217 8190 3215 8219 3218 8219
      3223 8222 3232 8224
TIME...MOT...LOC 0211Z 264DEG 29KT 3224 8221

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 8:51 PM EDTSpecial Weather StatementCHSCandler24 min
Mar 24, 9:16 PM EDTSpecial Weather StatementCHSBulloch, Candler, Screven29 min
Mar 24, 9:37 PM EDTSevere Thunderstorm WarningCHSBulloch, Candler, Effingham, Evans, Screven53 min
Mar 24, 10:03 PM EDTSevere Thunderstorm WarningCHSEffingham, Screven57 min
Mar 25, 12:13 AM EDTSpecial Weather StatementCHSBryan32 min
Mar 25, 1:31 AM EDTSpecial Marine WarningCHS89 min
Mar 25, 12:39 PM EDTSmall Craft AdvisoryCHS5 hr
Mar 24, 10:30 PM EDTSpecial Weather StatementCHSOrangeburg30 min
Mar 24, 10:53 PM EDTSpecial Weather StatementCHSDorchester22 min
Mar 24, 11:19 PM EDTSpecial Weather StatementCHSBerkeley26 min
Mar 25, 1:49 PM EDTSpecial Weather StatementCHSBerkeley56 min
Mar 25, 4:08 PM EDTSpecial Weather StatementCHSBerkeley22 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.